Skip to main content

Allegra Allergy 24 Hour Tablets

  • 30 ea Box

Log In to Add to Cart
Description

Allegra Allergy 24 Hour Relief Indoor and Outdoor Allergies. Original prescription strength. Non-drowsy. Fexofenadine HCI tablet 180mg/antihistamine. Runny nose. Sneezing. Itchy, watery eyes. Itchy nose or throat. 30 tablets.

Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 68 and 77 degrees F (20 and 25 degrees C). Protect from excessive moisture. Misc: Fexofenadine HCl tablet. Antihistamine. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. Origin Germany.

Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Itchy, watery eyes. Sneezing. Itching of the nose or throat. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. The trade dress of this Allegra package is subject to trademark protection. 2015.

UPC: 0041167412510

Active Ingredients: In Each Tablet: Fexofenadine HCl (180 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098